Follow
Dr.Prashanth Maroju
Dr.Prashanth Maroju
School of Advanced Sciences, Department of Mathematics, VIT AP University, Amaravathi
Verified email at vitap.ac.in
Title
Cited by
Cited by
Year
Local convergence of fourth and fifth order parametric family of iterative methods in Banach spaces
P Maroju, ÁA Magreñán, Í Sarría, A Kumar
Journal of Mathematical Chemistry 58, 686-705, 2020
272020
A family of higher order iterations free from second derivative for nonlinear equations in R
A Kumar, P Maroju, R Behl, DK Gupta, SS Motsa
Journal of Computational and Applied Mathematics 330, 676-694, 2018
222018
A study of the local convergence of a fifth order iterative method
R Behl, P Maroju, E Martinez, S Singh
Indian J. Pure Appl. Math 51 (2), 439-455, 2020
212020
Some novel and optimal families of King’s method with eighth and sixteenth-order of convergence
RBSSM 1P.Maroju
16th International Conference on Computational and Mathematical methods in …, 2016
142016
Recurrence relations for Super-Halley's method with Hölder continuous second derivative in Banach spaces
M Prashanth, DK Gupta
Kodai Mathematical Journal 36 (1), 119-136, 2013
132013
An optimal and efficient general eighth-order derivative free scheme for simple roots
R Behl, D Gonzalez, P Maroju, SS Motsa
Journal of Computational and Applied Mathematics 330, 666-675, 2018
122018
Semilocal convergence for Super-Halley’s method under -differentiability condition
M Prashanth, DK Gupta
Japan Journal of Industrial and Applied Mathematics 32 (1), 77-94, 2015
122015
Second derivative free sixth order continuation method for solving nonlinear equations with applications
P Maroju, ÁA Magreñán, SS Motsa, Í Sarría
Journal of Mathematical Chemistry 56, 2099-2116, 2018
112018
A Continuation method and its convergence for solving nonlinear equations in Banach spaces
M Prashanth, DK Gupta
International Journal of Computational Methods 10 (04), 1350021, 2013
112013
A family of second derivative free fourth order continuation method for solving nonlinear equations
PMSSM R.Behl
Journal of Computational and Applied Mathematics 318, 38-46, 2017
102017
Convergence of a parametric continuation method
M Prashanth, DK Gupta
Kodai Mathematical Journal 37 (1), 212-234, 2014
102014
A study of the local convergence of a fifth order iterative method
S Singh, E Martínez, P Maroju, R Behl
Indian Journal of Pure and Applied Mathematics 51, 439-455, 2020
92020
Semilocal convergence of a continuation method with Hölder continuous second derivative in Banach spaces
DK Gupta, M Prashanth
Journal of Computational and Applied Mathematics 236 (13), 3174-3185, 2012
92012
Efficient family of sixth-order methods for nonlinear models with its dynamics
R Behl, P Maroju, SS Motsa
International Journal of Computational Methods 16 (05), 1840008, 2019
82019
Numerical solution of coupled Lane–Emden–Fowler type equation by embedded quasilinearization method with homotopy analysis method
VK Sinha, P Maroju
Indian Journal of Pure and Applied Mathematics, 1-11, 2023
52023
New development of variational iteration method using quasilinearization method for solving nonlinear problems
VK Sinha, P Maroju
Mathematics 11 (4), 935, 2023
52023
Semilocal convergence for the Super-Halley’s method
M Prashanth, DK Gupta, S Singh
Numerical Analysis and Applications 7, 70-84, 2014
52014
Local convergence of parameter based method with six and eighth order of convergence
AS Alshomrani, R Behl, P Maroju
Journal of Mathematical Chemistry 58, 841-853, 2020
42020
Convergence of a Stirling-like method for fixed points in Banach spaces
AS Alshomrani, P Maroju, R Behl
Journal of Computational and Applied Mathematics 354, 183-190, 2019
42019
A continuation method for solving non-linear equations in ℝ
M Prashanth, DK Gupta, S Singh
International Journal of Computing Science and Mathematics 5 (2), 209-218, 2014
42014
The system can't perform the operation now. Try again later.
Articles 1–20